# SDR SWAA2020110419756

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL HAS VISUAL CRACK INDICATION AT CLIPNUT HOLE BS 322 LBL 46' (51-001).  REMOVED AND REPLACED AT CABIN FLOOR INTERCOSTAL AT BS 322 LBL 46', IN REF B737-700 SRM 51-40-02-0G-0.  DOCUMENT NUMBER 141A5410.
